On the Dirichlet problem for general augmented Hessian equations

Feida Jiang, Neil S. Trudinger*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    17 Citations (Scopus)


    In this paper we apply various first and second derivative estimates and barrier constructions from our treatment of oblique boundary value problems for augmented Hessian equations, to the case of Dirichlet boundary conditions. As a result we extend our previous results on the Monge-Ampère and k-Hessian cases to general classes of augmented Hessian equations in Euclidean space.

    Original languageEnglish
    Pages (from-to)5204-5227
    Number of pages24
    JournalJournal of Differential Equations
    Issue number6
    Publication statusPublished - 5 Sept 2020


    Dive into the research topics of 'On the Dirichlet problem for general augmented Hessian equations'. Together they form a unique fingerprint.

    Cite this